MathSciNet Relay Station
MathSciNet bibliographic data
MR533066 (81e:10025) 10D40 (12A67 22E55)
Gelbart, Stephen; Jacquet, Hervé A relation between automorphic representations of ${\rm GL}(2)$ and ${\rm GL}(3)$. Ann. Sci. École Norm. Sup. (4) 11 (1978), no. 4, 471–542.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement